# SDR 99ZZZX1477

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: GCVYE
- Make and model: Airbus A320-231
- Aircraft serial: 394
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517109
- Condition: Deployed
- Location: R2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MSP - FLT 987 - AT GATE, RIGHT HAND AFT R2 DOOR SLIDE DEPLOYED. REMOVED AND REPLACED RIGHT HAND R2 AFT DOOR SLIDE.
